Hail, Burleigh
- When
- July 24, 8:10 PM CST to 8:12 PM CST
- Where
- Burleigh County, 8 mi E of Bismarck
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.800, -100.600
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 24, 2:00 AM CST, 18 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CDT SUN JUL 24 2005 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT MAIN FORECAST HIGHLIGHT IN THE SHORT TERM IS PRECIP CHANCES THIS EVENING INTO MONDAY MORNING/AFTERNOON...AND ALSO WILL SEE A NICE COOLING TREND GOING INTO THE WORK WEEK. CURRENTLY...PARTLY CLOUDY SKIES WITH MID LEVEL AND HIGH CLOUDS OVER SOUTHWEST AND SOUTH CENTRAL ND FROM PREVIOUS THUNDERSTORM ACTIVITY IN SOUTHEASTERN MT LAST NIGHT. MOSTLY CLEAR ELSEWHERE. WILL MONITOR SATELLITE LOOP AND SURFACE OBS FOR POSSIBLE FOG LATER THIS MORNING AS THERE WILL BE LIGHT WINDS AND CLEAR SKIES OVER SOME AREAS. NEXT PRECIP CHANCE WILL BE LATER THIS EVENING THROUGH MONDAY AFTERNOON. SEVERAL WEAK SHORT WAVES WILL MOVE THROUGH/NEAR THE FORECAST AREA...ALONG WITH PERIODS OF FAVORABLE UPPER LEVEL DIVERGENCE AND SFC/NEAR SFC CONVERGENCE. FIRST WAVE MOVES THROUGH THE SOUTHERN AND CENTRAL ZONES THIS EVENING...THEN ANOTHER LATER TONIGHT INTO MONDAY MORNING/EARLY AFTERNOON. MODELS CURRENTLY HAVE ALL PRECIP ACTIVITY ENDING BY LATE MONDAY AFTERNOON...BUT MIGHT SEE SOME THUNDER ACTIVITY IN THE FAR SOUTH AND SOUTHWEST MONDAY NIGHT. ALSO...MOSTLY KEPT WX WORDING AT SHOWERS WITH ISOLD THUNDER AS INSTABILITY IS LIMITED. PREVIOUS MENTIONED SHORTWAVES ALONG WITH NORTHWEST FLOW WILL DROP TEMPERATURES WELL BELOW AVERAGE...AROUND 10 TO 15 DEGREES...MONDAY AND TUESDAY. LOWERED MAX T TUESDAY AS THICKNESS VALUES LOOK TO BE SIMILAR...IF NOT A LITTLE LOWER IN SOME AREAS...TO MONDAY. .LONG TERM...WEDNESDAY THROUGH SUNDAY DRY RIDGING STILL APPEARS TO BE THE RULE...ALONG WITH DEWPOINTS IN THE 45 TO 55 RANGE. THUS I EXPECT A QUIET AND SEASONABLE PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && NH/RSL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 507 AM CDT SUN JUL 24 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251006- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 507 AM CDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
311 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 E REEDER 46.11N 102.86W
07/24/2005 1.00 INCH ADAMS ND PUBLIC
FARMER REPORTS HEAVY CROP LOSS
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 NW NEW SALEM 46.89N 101.49W
07/24/2005 0.75 INCH MORTON ND CO-OP OBSERVER
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
421 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 5 W NEW SALEM 46.84N 101.52W
07/24/2005 1.75 INCH MORTON ND LAW ENFORCEMENT
&&
VROLLERThe Bismarck radar (KBIS), 13 km away, was scanning. The volume nearest the first event began at 02:08 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464500.